# SDR CAL960340

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 870-887
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND INTERCOSTAL CORRODED IN AFT CARGO COMPARTMENT AT FS 870 - FS 887, STR 20R TO STR 21R.  THE INTERCOSTAL WAS REMOVED IAW SRM 51-30-2, A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 53-10-2.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.  (X)
